# SDR 20001031SH005

- Difficulty date: October 10, 2000
- Submitted: October 31, 2000
- Operation: Air carrier
- Aircraft: N917GT
- Make and model: Gulstm 500B
- Aircraft serial: 500BB113777
- Engine: Lyc IO540E1A5
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Cylinder
- Condition: Dislodged
- Location: Nr 2
- Part time: 1,500 hours
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 CYLINDER DISLODGED FROM CRANKCASE.  ROD CAP FROM NR 2 ROD CAME OFF ROD BOLT, PN SL74644, AT LEAST ONE WAS FOUND BROKEN.  THE OTHER BOLT WAS NOT FOUND.  (X)
